Yuan Xu
Titel
Zitiert von
Zitiert von
Jahr
Orthogonal polynomials of several variables
CF Dunkl, Y Xu
Cambridge University Press, 2014
12932014
Approximation theory and harmonic analysis on spheres and balls
F Dai, Y Xu
Springer, 2013
3102013
On multivariate Lagrange interpolation
T Sauer, Y Xu
Mathematics of computation 64 (211), 1147-1170, 1995
2331995
Convolution operator and maximal function for the Dunkl transform
S Thangavelu, Y Xu
Journal d’analyse mathématique 97 (1), 25-55, 2005
2102005
Strictly positive definite functions on spheres
Y Xu, EW Cheney
Proceedings of the American Mathematical Society, 977-981, 1992
1591992
Bivariate Lagrange interpolation at the Padua points: the generating curve approach
L Bos, M Caliari, S De Marchi, M Vianello, Y Xu
Journal of Approximation Theory 143 (1), 15-25, 2006
1272006
On Bernstein-Durrmeyer polynomials with Jacobi-weights
H Berens, Y Xu
Approximation Theory and Functional Analysis, 25-46, 1991
1091991
On Sobolev orthogonal polynomials
F Marcellán, Y Xu
Expositiones Mathematicae 33 (3), 308-352, 2015
1002015
On multivariate orthogonal polynomials
Y Xu
SIAM journal on mathematical analysis 24 (3), 783-794, 1993
881993
Orthogonal polynomials for a family of product weight functions on the spheres
Y Xu
Canadian Journal of Mathematics 49 (1), 175-192, 1997
851997
Riesz transform and Riesz potentials for Dunkl transform
S Thangavelu, Y Xu
Journal of Computational and Applied Mathematics 199 (1), 181-195, 2007
742007
Weighted approximation of functions on the unit sphere
Y Xu
Constructive approximation 21 (1), 1-28, 2004
742004
Lagrange interpolation on Chebyshev points of two variables
Y Xu
Journal of Approximation Theory 87 (2), 220-238, 1996
741996
Common Zeros of Polynominals in Several Variables and Higher Dimensional Quadrature
Y Xu
CRC Press, 1994
711994
Discrete Fourier analysis, cubature, and interpolation on a hexagon and a triangle
H Li, J Sun, Y Xu
SIAM journal on numerical analysis 46 (4), 1653-1681, 2008
702008
Summability of Fourier orthogonal series for Jacobi weight on a ball in ℝ^{𝕕}
Y Xu
Transactions of the American Mathematical Society 351 (6), 2439-2458, 1999
701999
Integration of the intertwining operator for ℎ-harmonic polynomials associated to reflection groups
Y Xu
Proceedings of the American Mathematical Society 125 (10), 2963-2973, 1997
671997
Localized polynomial frames on the ball
P Petrushev, Y Xu
Constructive Approximation 27 (2), 121-148, 2008
612008
Constructing fully symmetric cubature formulae for the sphere
S Heo, Y Xu
Mathematics of computation 70 (233), 269-279, 2001
612001
Bivariate Lagrange interpolation at the Padua points: the ideal theory approach
L Bos, S De Marchi, M Vianello, Y Xu
Numerische Mathematik 108 (1), 43-57, 2007
562007
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20